Sudafed Day & Night 16 Capsules
Sudafed Day & Night Capsules with phenylephrine hydrochloride, caffeine and paracetamol, help to relieve congestion associated with colds and flu, including stuffy nose, headache, sore throat, fever, aches and pains. The day capsules can also relieve tiredness and drowsiness. Each day capsules contains: paracetamol 500mg, caffeine 25mg and phenylephrine HCl 6.1mg Each night capsule contains Paracetamol 500mg and Phenylephrine HCL 6.1mg
ALWAYS READ THE LABEL
Suitable for adults and children over 12 years
More Products Like This
Menthol crystals are suitable for use in the Clearway Inhaler and also for aromatherapy. Just add a few crystals to hot (not boiling) water and inhale.
- RRP £2.10
- Our Price: £1.69
Otrivine Adult Nasal Spray is an effective decongestant which acts gently to clear a blocked nose within minutes and relieve excessive nasal secretions for up to 10 hours. Useful for colds, hayfever and sinusitis.
- RRP £3.05
- Our Price: £2.79
Breathe Right nasal strips can provide temporary relief of nasal congestion and stuffiness. And by allowing easier breathing through the nose instead of the mouth, they may help reduce or even eliminate snoring.
- RRP £6.11
- Our Price: £5.39
Olbas Oil is a mixture of essential pure plant oils for relief of bronchial and nasal congestion and hayfever by inhalation, and for symptomatic relief of muscular pain by application to the skin . Non greasy.
- RRP £5.19
- Our Price: £4.25
Olbas Blackcurrant Pastilles combine active ingredients from natural sources in a sugar-free, blackcurrant flavoured base.
- RRP £2.95
- Our Price: £2.39
For symptomatic relief of catarrh or minor muscular sprains and cramps. Can be used in the Clearway Inhaler as an inhalant. For aches and sprains just massage a small amount into the affected area.
- RRP £2.13
- Our Price: £1.75